# SDR ARWA20060302

- Difficulty date: March 21, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N784AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46135
- Aircraft time: 76,759 hours, 25,394 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 0080004003
- Part serial: 171
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"GEAR NOT LATCHED" LIGHT ILLUMINATED AFTER GEAR UPLATCH CHECK; CONTINUED OPERATION AS PER ABNORMAL CHECKLIST.  PERFORMED PROXIMITY SWITCHES TEST IN ACCORDANCE WITH M/M 32-60-0.  REMOVED AND REPLACED CONTROL BOX PROXIMITY SWITCHES SYSTEM OPERATIONAL CHECK NORMAL IN ACCORDANCE WITH M/M 32-60-0.
